Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 645652.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
A universal bridge functional for infinitely diluted solutions : a case study for Lennard-Jones spheres of different diameter
Authors:Sergiievskyi, V.; Frolov, A.
Date of Publication (YYYY-MM-DD):2012
Title of Journal:Russian Journal of Physical Chemistry / A
Volume:86
Issue / Number:8
Start Page:1254
End Page:1260
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Hackbusch
Identifiers:LOCALID:training57016
DOI:10.1134/S0036024412080122
ISSN:0036-0244
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.